# SDR UALA2009031900837

- Difficulty date: March 18, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 36,457 hours, 14,563 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STR 41L BETWEEN FR 54 AND 55 HAS CORROSION.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED STRINGER SPLICE REPAIR.
